# SDR TAOA089701

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6100 - LGA-BOS - CEILING EMERGENCY LIGHT AFT OF FORWARD LIFE RAFT INTERMITTENT.  REMOVED AND REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL.  (M)
